# SDR AALA20120523016

- Difficulty date: May 15, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 101,177 hours, 19,361 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1087 STRINGER 39 LEFT CLIP CORRODED.  REPLACED STRINGER CLIP PER SRM 51-10-02.
